MathSciNet Relay Station
MathSciNet bibliographic data
MR581935 (81j:13001) 13A15
Fontana, Marco Topologically defined classes of commutative rings. Ann. Mat. Pura Appl. (4) 123 (1980), 331–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement